


default search action
"Polynomial Preserving Recovery for High Frequency Wave Propagation."
Hailong Guo, Xu Yang (2017)
- Hailong Guo
, Xu Yang
:
Polynomial Preserving Recovery for High Frequency Wave Propagation. J. Sci. Comput. 71(2): 594-614 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.